# SDR C1HA200393003

- Difficulty date: February 14, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION RT MLG DOOR WAS SLOW TO ILLUMINATE, BUT CAM ON MOMENTARILY AND THEN OUT NORMALLY. NORMAL INDICATION ON PILOT FRONT PANEL   FOUND CONNECTOR PLUG CONTANIMATED CLEANUP CONNECTOR PLUG CYCLE DOOR SEVERAL TIMES OPS CHECKED GOOD
